# SDR DALA2017121408622

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,020 hours, 17,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 INTERIOR STRUCTURE AFT CHORD FOUND CORROSION AT STA 1809 BETWEEN S-39L AND S-39R OUT OF LIMITS AND REPLACED CHORD.
